# SDR UIEA2020111402391

- Difficulty date: November 12, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 92,305 hours, 17,962 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Stowage Box
- Part number: MXP1473
- Part serial: S4563
- Condition: Inoperative
- Location: Oxygen Mask
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

1ST OBS SEAT MASK O2 INOPERABLE.  TRANSFERRED TO MDDR 137721, PER MEL 25-11-02-01C CAT A, DUE 14 NOV 20.  REMOVED AND REPLACED STOWAGE, PER AMM35-11-51.  OPERATIONS CHECK GOOD.  NO LEAKS NOTED THIS CLEARS MDDR 137721.  PLACARD REMOVED.
